An invariant-imbedding solution of general linear two-point boundary-value problems

A. S. Wexler, R. E. Kalaba, L. S. Tesfatsion, D. J. Marsh

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The method presented employs invariant imbedding to solve a general linear two-point boundary-value problem with general linear boundary conditions. The solution is obtained by converting the linear boundary-value problem into a set of nonlinear initial-value problems. Furthermore, the path to the solution is not specified by the method and therefore can be chosen to minimize computational difficulties.

Original languageEnglish (US)
Pages (from-to)237-244
Number of pages8
JournalApplied Mathematics and Computation
Volume26
Issue number3
DOIs
StatePublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'An invariant-imbedding solution of general linear two-point boundary-value problems'. Together they form a unique fingerprint.

  • Cite this